# SDR AALA20020671

- Difficulty date: April 24, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 3 SEAT TRACK INBOARD FLANGE HAS ELONGATED HOLES AT STATION 833 AND 828.  NR 3 SEAT TRACK INBOARD FLANGE HAS ELONGATED HOLES AT 846, 851, 856, AND 860.  REPAIRED PER AARD 53-20-00-13.  (M)
